# GLP-1 Injections Recalled Nationwide

> FDA recalls Apothecary Pharma's compounded GLP-1 injections due to contamination risks.
- Title: GLP-1 Injections Recalled Nationwide · New York Post
- Summary: FDA recalls Apothecary Pharma's compounded GLP-1 injections due to contamination risks. The FDA has recalled 22 vials of Apothecary Pharma's compounded…
- Keywords: glp-1, apothecary pharma, tirzepatide, fda, recall, contamination, compounded drugs, news, entertainment, Injections, Recalled, Nationwide
- Source: New York Post — https://nypost.com/2026/10/20/health/what-to-know-about-the-glp-1-injections-recall
- Published: 2026-10-20T15:05:33+00:00
- Read time: 1 min
- Topics: glp-1, apothecary pharma, tirzepatide, fda, recall, contamination, compounded drugs, news, entertainment
## FDA Recall Announcement
The FDA has recalled 22 vials of Apothecary Pharma's compounded tirzepatide for potential contamination risks.
## Recalled Vial Details
Recalled vials are labeled 18 mg/mL in a 4 mL multidose vial with lot numbers AP-202622 to AP-202644.
## Previous FDA Warning
The FDA issued a warning letter last December after finding serious deficiencies in Apothecary Pharma's sterile production practices.
## Contamination Risks
Using contaminated compounded GLP-1s could cause temporary health issues, though severe consequences are unlikely.
## Recall Impact
Even if you didn't buy directly from Apothecary Pharma, your medication could still be affected through telehealth providers.
## Key takeaway

The FDA has recalled 22 vials of Apothecary Pharma's compounded tirzepatide for potential contamination, affecting users of the drug despite brand-name versions being safe.